2 accutane users healed with propecia of all things...

Sorry I found a very old thread already discussing this so this can be deleted…

I find it hard to believe but there are two guys on the accutane thread that recovered by taking finasteride. Why would this work?

acne.org/messageboard/topic/ … e/page-248

hello guys,

i would like to share my success story with you.I was suffering from chronic low libido which i am sure was caused by accutane.I experienced complete absence of sexual sensation on my genitals and as a result erectile dysfunction and difficulty having an orgasm.After i stopped taking accutane my symptoms strangely got worse as the time passed instead of improving.I tried various things to reverse my libido loss such as healthy diet,some drugs that were supposed to help improve libido, but nothing worked.I then found a report in the internet about dr. Pezzi who has written the book ‘‘the science of sex’’ and claimed that he reversed his libido loss caused by accutane by taking the drug finasteride.I was determined to find a solution to my problem so i decided to try it.I began taking 1mg/day and then slowly increased to 5mg/day.I took it for a total of 5 months.During that time i started experiencing a return of my acne which was accompanied by a small increase in libido and a slight return of sexual sensation.I continued taking it as long as i noticed some positive effects.The big surprise happened when i decided to stop taking the drug.I experienced a huge increase in libido,sexual sensation and acne.My spontaneous and morning erections which were gone since i had taken accutane came back and i no longer had problems reaching an orgasm.I don’t know what exactly this drug did to my system but it worked.6 months have passed since i stopped taking finasteride and i still experience all the positive effects,so i believe the effects are permanent.I now feel like a normal man of my age(i am 28 years old).The only side effect i had was the return of acne but i believe that has to do with the return of my libido but i prefer having acne and a healthy libido than having no acne and no libido.

Do you know what mechanism is supposed to be the cause of sexual sides experienced by accutane users? Is it also 5ar inhibition or is there something more in play ?

Due to my personal history I think finas can modify the expression of the AR, 99% of the times in the bad way, but it can happen that increases your sensitivity to androgens, as happened to me taking the 1mg dosis.

I am sure this is reversible and we have not damage our receptors, the signaling is “low” and we need to find how to amplify it.

Moreover I think TRT does not work permanently in us because maybe our receptors once have changed the signaling, are more predisposed to autoregulate it again, so when you have a boost of testosterone the first days it works, then the ARs down regulate to compensate the excess of androgens, and it does not work anymore.

I think the cure can be more related to be able to drop your androgens (testosterone?, DHT? …),to increase the signaling of the ARS. Just a risky theory.

Finasteride first weeks improves your testosterone levels, people here also experienced as a “side effect” while on the drug hypersexuality, better sport condition and even priapism.

They are well-known effects of increasing testosterone. And the accutane victims had mostly low-testosterone symptoms: low libido, ED…

In my opinion it is that simple, they just needed a testosterone boost and luckily it worked for them. In addition remember that most people take finasteride and don’t develope PFS.

However, finasteride obviously must be not considered a treatment for Persistent sexual sides after isotretinoin. Those 2 storys were a casuality.

And regarding what it is the mechanism of isotretinoin. It is just another venom which should be got out of the market alongside finasteride and others (at least for cosmetical purposes) . It clearly has an antiandrogen effect because it eliminates sebaceous gland cells. Its full mechanism is non understood, but its first target treatment was brain cancer chemotherapy.
Later a genius said, why don’t we use it on healthy teens?
Unbelieveble…

It is thought to be a 5 a-reductase type 1 inhibitor.

Nevertheless, It is considered a safe treatment for acne (as finasteride for hairloss) and most people don’t develope noticeable long-term sides. But how the hell does, for instance, a 14-16 yo teen know what they are his/her optimal sexual conditions?

My personal insights about cosmetical pharmaceutical venoms.

I even experienced hypersexuality on fin a few months before I crashed.

im suffring for 1.5 years , a bit more form PFS. when i was on the drug evrything was ok. i also didnt take the drug all the 6 years , i had some pauses for lets say 21 days. when i decided to quit i crashed after maby a week.
do you think that if i will now go back on taking this propecia maby my libido will rise again ?
sombody tried it ?
im a bit scarred of try this.

bump for more opinions

looking for people who went back on finasteride??? do you know of anyone???

A propeciahelp member named bluecloud tried this a few years ago. Not sure what the end result was for him though.

thank you

any idea if he deleted the account? cant find any user under bluecloud, blue cloud or blue_cloud

He still has an account here:http://www.propeciahelp.com/forum/memberlist.php?mode=viewprofile&u=2344
He deleted much of his post history though.

There were supposedly several other guys who claimed benefits from going back on a 5-ari, , as discussed in this thread:
http://www.propeciahelp.com/forum/viewtopic.php?t=5296

No way would I advocate this. Just interesting to hear there were some who had luck.

Just throwing my 2 cents in here…

I was “cured” for a few months by going back on Propecia, all sides disappeared. More people had this experience, but in the end it gets worse… After a while (8 months back on it), I ended up with more sides than before…

Now to be clear, when I decided to take Propecia again, I did knot know my problems came from Propecia… I had severe brain fog, joint pain, muscle twitches, bad sleep, and above all: severe digestive issues; runny and yellow stool. My dick was still OK though. Because of the digestive issues, a specialist diagnosed me with IBS. It happens to be that all the sides I had at the time could be explained by the IBS diagnosis.

So I decided to get back n propecia, because that wasn’t the cause, after all, I had stopped for a month or 2 and the problem still persisted… So I got back on propecia, and after about 2-3 months, things got better and better. I thought it was my new IBS diet healing me. All the sides disappeared and for another 4 months everything was back like before. I could even tolerate alcohol no problem, I remember thinking how overall terrific I felt.

However slowly things got worse… the brain fog came back, the joint pains, the yellow runny stool, even had slurred speech now and my libido and dick got limp. So its worse than before.

I only realised propecia was the problem when I took the 5mg version of finasteride ( ment for people with prostate cancer ) one day, and all sides came back 10 fold. Went online and learned all about PFS.

Now off it for 2 years… I would say 30% improvement overall. Never had TRT

I am a Japanese. I am weak in English. I’m sorry by machine translation.
I am interested in the article.
There was a successful person in leaving fina in the Japanese who seemed to become PFS before.
This person suffered from a sudden side effect after remedy for several years.
This person repeated を which “swallowed up fina if I worsened” which “left fina for a while”.
It was natural to never drink if a side effect happened, but this person drank it.
And I reduced frequency little by little.
It seems to have possibilities to be a wonder to be settled down by swallowing up fin.
Of course I do not recommend it.
However, I want to know mechanism.

againstpfs.seesaa.net/article/418454731.html

Thanks for posting very interesting

Hey, thank you for your interesting testimonial.

A couple questions:

  • It is not clear to me at which point you first got sick. Was it during finasteride? Or after? Why did you quit it the first time?
  • When you got worse after reusing fin for a few months, did it happen while on the drug?
  • Lastly, I am very interested in this, as one of my ideas is that PFS is a withdrawal symptom. Reinserting the drug and slowly weening off should work - intheory - but the issue is the 5ar inhibition curve of fina is very very steep!! 0.05mg still inhibit 43% of the enzyme IIRC !! Do you know of more testimonials like this that you can point me to?

Thanks man

Hey man, any chance you can have a friend translate what you mean, and also the article you sent?

Thank you

are you alive?
I saw this article. I am very interested in this mechanism,too.
anyone knows?

He hasn’t signed in for 2 years, unfortunately.

I hope he is better now